View Full Version : ******ing sides.

06-01-2013, 07:29 PM
******ing sides. Not unwilling. No.

Those unable. There are those of us who have been willing, have taken fin, and have been proven unable. Many of us cannot tolerate finasteride, and other DHT blockers. We're left with few options.

This distinction is terribly important.

We need only look at the irony present.
Look at this: http://www.baldtruthtalk.com/showthread.php?t

Taking anti-estrogens to combat the side effects experienced of your anti-androgen medication. The irony. Holy shit. Holy shit!

We don't yet have effective medication for hair loss which doesn't entirely ****** around our hormonal composition? ******.


06-01-2013, 08:44 PM
That about sums it up.

06-02-2013, 10:18 AM
lol yup

06-02-2013, 10:19 AM
should contact our local senator or some shit.

06-02-2013, 01:50 PM
You're going to need more than 3-5,000 people to contact the senator and get his attention.

Since we're talking MPB, like hellouser always complains about which I agree, nobody really cares because we are men and we're supposed to "just live with it" or "Shave it off bro". You're going to need like 50k-100k people to make some noise for new hair loss treatments.

I am not one of the guys affected by these fin side effects, but I feel for those who want to take it but develop sides.

06-03-2013, 07:33 PM
Yeah I wasn't being entirely serious, it's just frustrating though.

I do, however, feel that there is strength in numbers, and our role as contributors towards progress is underutilized.

I'm not sure what the exact mechanism is by which we would contribute, but if there is one, were not currently doing it.

06-03-2013, 08:43 PM
Clandestine, you are totally right. I've been seriously considering stopping taking finasteride because I'm sick and tired of these side effects. And Patiently Waiting, you're totally right and nobody taking hair loss seriously because it predominantly affects men. Can you imagine female hair loss joked about like it is with that s**tbag George Costanza?